# SDR UPS01436840

- Difficulty date: September 8, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO, BS 1540 RT STR 39 - STR 40 FUSELAGE FRAME FOUND CRACKED. AFT CARGO COMPT BS 1540 RH S39R - S40R CRACKED FRAME REPAIRED AS PER SRM 53-10-04 FIG 69.
